View : 151 Download: 0

Auslander-Reiten quiver of type D and generalized quantum affine Schur-Weyl duality

Title
Auslander-Reiten quiver of type D and generalized quantum affine Schur-Weyl duality
Authors
Oh, Se-Jin
Ewha Authors
오세진
SCOPUS Author ID
오세진scopus
Issue Date
2016
Journal Title
JOURNAL OF ALGEBRA
ISSN
0021-8693JCR Link1090-266XJCR Link
Citation
vol. 460, pp. 203 - 252
Keywords
Auslander-Reiten quiverQuiver Hecke algebraGeneralized quantum affineSchur-Weyl duality
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We first provide an explicit combinatorial description of the Auslander-Reiten quiver Gamma(Q) of finite type D. Then we can investigate the categories of finite dimensional representations over the quantum affine algebra U-q'(D-n+1((i))) (i = 1,2) and the quiver Hecke algebra RDn+1, associated to Dn+1 (n >= 3), by using the combinatorial description and the generalized quantum affine Schur-Weyl duality functor. As applications, we can prove that Dorey's rule holds for the category Rep(RDn+1) and prove an interesting difference between multiplicity free positive roots and multiplicity non-free positive roots. (C) 2016 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jalgebra.2016.03.043
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE